Korean Universities: Unexplained Post Covid Vaccine Symptoms

Korean Universities: Unexplained Post Covid Vaccine Symptoms
SHARE

It looks like more Korean Universities are addressing some unexplained post covid vaccine symptoms. Check out the latest reports about this below.

Korean Universities address unexplained post covid symptoms

Three Korean universities conducted a study using the country’s health insurance database to compare the health conditions of vaccinated and unvaccinated individuals. Check out the complete thread that addresses the matter in order to see more details. 

The study found that vaccinated individuals had a higher incidence of autoimmune and other health conditions compared to the unvaccinated group.

One specific aspect of the study focused on musculoskeletal disorders, which are injuries or disorders affecting the muscles, nerves, tendons, joints, cartilage, and spinal discs.

The study found that all COVID-19 vaccines were identified as significant risk factors for each inflammatory musculoskeletal disorder.

In summary, the study concluded that individuals who received any COVID-19 vaccine were more likely to be diagnosed with inflammatory musculoskeletal disorders compared to those who did not receive the vaccine.

The studies analyzed the impact of all vaccines, including Pfizer/BioNTech, Moderna, Janssen, Novavax, and AstraZeneca.

Dr. Jee Hyun Suh, the lead author from the Department of Rehabilitation Medicine at Ewha Womans University, examined the incidence rate and risk of various medical areas, such as gynecology (reproductive system disorders), hematology (blood disorders), dermatology (skin-related diseases), ophthalmology (eye-related disorders), otology (ear-related disorders), and dental problems.

They found that the risk of all non-fatal adverse events significantly increased after vaccination, with the highest risk being for inner ear disease.

Many people have reported developing tinnitus after vaccination, and it is already known that some medications can cause a constant ringing in the ears, which is described by some as white noise. These medications include antidepressants, some antibiotics, and anti-malaria drugs.

Kyung Hee University Hospital in Seoul conducted a study on blood disorders in more than 4.2 million individuals. The study found various abnormalities that affected the production of red and white blood cells, as well as damage to the bone marrow.

These abnormalities include nutritional anemia, which is caused by iron deficiency; hemolytic anemia, which occurs when red blood cells are destroyed faster than they are replaced; and aplastic anemia, a rare condition that prevents the body from producing enough new blood cells.

This condition usually develops due to damage to the bone marrow.

Additionally, coagulation defects, the most common being VITT, and neutropenia, which is an abnormally low count of white blood cells called neutrophils, were also found to be caused by bone marrow damage.

Neutrophils play a crucial role in helping the immune system fight infections and heal injuries.


SHARE
Rada Mateescu

Passionate about freedom, truth, humanity, and subjects from the science and health-related areas, Rada has been blogging for about ten years, and at Health Thoroughfare, she's covering the latest news on these niches.

Post Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.